# SDR A6WA201643783

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 32,125 hours, 30,716 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cooling Fan
- Condition: Vibration
- Location: Hydraulic Sys
- Component: Heat Exchanger
- Component part number: 13E415
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT AT 11,000 FT, AUTOPILOT OFF, EXPERIENCED AN AIRFRAME VIBRATION AT APPROX 240 KTS.  VIBRATION WAS FELT IN THE AIRFRAME, NOT & OF THE FLIGHT CONTROLS.  FLIGHT CONTROL SYNOPTIC PAGE APPEARED NORMAL.  VIBRATION DECREASE & WENT AWAY BELOW 230 KTS.  LANDED AT 37,000 LBS GROSS.  ON WALK AROUND, DISCOVERED THE LT UPPER HORIZONTAL STAB WIPER FARING CRACKED.  FOUND HYD OIL COOLER FAN VIBRATING IN CASING.  R & R HEAT EXCHANGER IAW AMM 29-11-42.  SN OFF 1217 & SN ON 1323 JLC.
